# SDR SIMA20220721001

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145433
- Aircraft time: 48,165 hours, 43,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Rh
- Component: Battery - Emerg
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING INTERIOR EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING INTERIOR EMERGENCY LIGHT IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A. OPS CHECK GOOD
